Browse "MA-Journal Papers(저널논문)" bySubjectARRANGEMENTS

Showing results 1 to 2 of 2

1
Convexity in topological affine planes

Dhandapani, R; Goodman, JE; Holmsen, Andreas Fresearcher; Pollack, R; Smorodinsky, S, DISCRETE COMPUTATIONAL GEOMETRY, v.38, no.2, pp.243 - 257, 2007-09

2
THE ERDOS-SZEKERES PROBLEM FOR NON-CROSSING CONVEX SETS

Dobbins, Michael Gene; Holmsen, Andreas Fresearcher; Hubard, Alfredo, MATHEMATIKA, v.60, no.2, pp.463 - 484, 2014-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0